Alert archive / California / Wind Advisories in 2012

Wind Advisory 23, NWS Sacramento, CA

December 22, 2012

NWS Sacramento, CA issued this wind advisory at Dec 22, 2012, 2:49 PM PST. It took effect at Dec 23, 2012, 4:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2012, 2:49 PM PST (22:49 UTC)
In effect from
Dec 23, 2012, 4:00 AM PST
Expired
Dec 23, 2012, 6:00 PM PST
In force
14 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WWUS76 KSTO 222249
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
249 PM PST SAT DEC 22 2012

...WINDY CONDITIONS SUNDAY IN THE CENTRAL VALLEY...

.CONDITONS WILL BECOME WINDY ONCE AGAIN ON SUNDAY AS THE NEXT
SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE
SOUTHEAST TO INCREASE LATE TONIGHT AND SUNDAY MORNING AS THE NEXT
COLD FRONT APPROACHES AND MOVES INTO THE REGION. THE WINDS ARE
EXPECTED TO BE THE STRONGEST DURING THE MID TO LATE MORNING HOURS
THROUGH THE EARLY TO MID AFTERNOON HOURS. THE WINDS WILL TAPER
LATE SUNDAY AFTERNOON AND SUNDAY EVENING.

CAZ015>019-064-230700-
/O.NEW.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT
249 PM PST SAT DEC 22 2012

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE SACRAMENTO VALLEY...DELTA...NORTHERN SAN JOAQUIN
VALLEY AND SOUTHERN LAKE COUNTY...WHICH IS IN EFFECT FROM 4 AM 
TO 4 PM PST SUNDAY.


* WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY
  STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE.

* TIMING: SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO...
  REDDING...LAKEPORT

* IMPACTS: WEAKEN TREES BLOWN OVER AND BROKEN TREE BRANCHES. LOCAL
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
6 follow-up statements
225 
WWUS76 KSTO 230511
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
911 PM PST SAT DEC 22 2012

...WINDY CONDITIONS SUNDAY IN THE CENTRAL VALLEY...

.CONDITONS WILL BECOME WINDY ONCE AGAIN ON SUNDAY AS THE NEXT
SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE
SOUTHEAST TO INCREASE LATE TONIGHT AND SUNDAY MORNING AS THE NEXT
COLD FRONT APPROACHES AND MOVES INTO THE REGION. THE WINDS ARE
EXPECTED TO BE THE STRONGEST DURING THE MID TO LATE MORNING HOURS
THROUGH THE EARLY TO MID AFTERNOON HOURS. THE WINDS WILL TAPER
LATE SUNDAY AFTERNOON AND SUNDAY EVENING.

CAZ015>019-064-231315-
/O.CON.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT
911 PM PST SAT DEC 22 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY...

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... 
  LAKEPORT.

* IMPACTS: WEAKEN TREES BLOWN OVER AND BROKEN TREE BRANCHES. 
  LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
520 
WWUS76 KSTO 231149
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
349 AM PST SUN DEC 23 2012

...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS...

.CONDITONS WILL BECOME WINDY ONCE AGAIN TODAY AS THE NEXT PACIFIC FRONTAL
SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE
SOUTHEAST TO INCREASE THIS MORNING AS THIS NEXT SYSTEM MOVES
INLAND. THE WINDS ARE EXPECTED TO BE THE STRONGEST DURING THE MID
TO LATE MORNING HOURS THROUGH THE EARLY TO MID AFTERNOON HOURS.
THE WINDS SHOULD TAPER OFF LATE THIS AFTERNOON AND EVENING.

CAZ066-067-240000-
/O.EXA.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY
349 AM PST SUN DEC 23 2012

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

* WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: EARLY THIS MORNING THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: PARADISE...GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES...LOCAL POWER OUTAGES...DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
  BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER.  USE EXTRA
CAUTION TODAY ESPECIALLY WHILE DRIVING.

&&

$$

CAZ015>019-064-240000-
/O.CON.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT
349 AM PST SUN DEC 23 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: EARLY THIS MORNING THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... 
  LAKEPORT.

* IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES...DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
  BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA
CAUTION TODAY ESPECIALLY WHILE DRIVING.

&&

$$
100 
WWUS76 KSTO 231748
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
948 AM PST SUN DEC 23 2012

...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA
FOOTHILLS...

.CONDITONS WILL CONTINUE TO BE WINDY TODAY AS THE NEXT PACIFIC
FRONTAL SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE
SOUTHEAST TO PEAK IN THE LATE MORNING THROUGH EARLY AFTERNOON
HOURS AS THIS NEXT SYSTEM MOVES INLAND. THE WINDS SHOULD DECREASE 
LATE THIS AFTERNOON AND EVENING.

CAZ015>019-064-066-067-240000-
/O.CON.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
LAKEPORT...PARADISE...GRASS VALLEY
948 AM PST SUN DEC 23 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY
  STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE THROUGH
  EARLY AFTERNOON. FOR THE FOOTHILLS THE STRONGER WINDS WILL BE
  OVER RIDGES AND EXPOSE AREAS.

* TIMING: THIS MORNING THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO
  ...REDDING...LAKEPORT.

* IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES...
  DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES AND BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION
TODAY ESPECIALLY WHILE DRIVING.

&&

$$
063 
WWUS76 KSTO 231917
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1117 AM PST SUN DEC 23 2012

...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA
FOOTHILLS...

.CONDITONS WILL CONTINUE TO BE WINDY TODAY AS THE NEXT PACIFIC
FRONTAL SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM
THE SOUTHEAST TO PEAK IN THE LATE MORNING THROUGH EARLY AFTERNOON
HOURS AS THIS NEXT SYSTEM MOVES INLAND. LOCALIZED DAMAGING WINDS
SURFACING WILL BE POSSIBLE THROUGH 2 PM. THE WINDS SHOULD DECREASE
LATE THIS AFTERNOON AND EVENING.

CAZ015>017-240000-
/O.UPG.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/
/O.NEW.KSTO.HW.W.0001.121223T1917Z-121223T2200Z/
/O.NEW.KSTO.WI.Y.0024.121223T2200Z-121224T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
1117 AM PST SUN DEC 23 2012

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THIS
REPLACES THE WIND ADVISORY THROUGH 2 PM. THE WIND ADVISORY
WILL CONTINUE FROM 2 PM TO 4 PM PST THIS AFTERNOON.


* WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH...EXCEPT
  OVER THE EAST SIDE OF THE VALLEY THROUGH 2 PM WINDS AT TIMES ARE
  EXPECTED TO SURFACE THAT WILL RANGE BETWEEN 35 AND 45 MPH WITH
  GUSTS BETWEEN 50 AND 60 MPH.

* TIMING: THIS MORNING THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO 
   ...REDDING...LAKEPORT.

* IMPACTS: BROKEN TREE BRANCHES AND DOWNED TREES AND FENCES. POWER
  OUTAGES LIKELY...VERY DIFFICULT DRIVING CONDITIONS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE
EXPECTED AND OR WIND GUSTS 40 MPH OR MORE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ018-019-064-066-067-240000-
/O.CON.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
1117 AM PST SUN DEC 23 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY 
  STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE 
  THROUGH EARLY AFTERNOON. FOR THE FOOTHILLS THE STRONGER WINDS 
  WILL BE OVER RIDGES AND EXPOSE AREAS. 

* TIMING: THIS MORNING THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO 
   ...REDDING...LAKEPORT.

* IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... 
  DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES AND BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION
TODAY ESPECIALLY WHILE DRIVING.

&&

$$
571 
WWUS76 KSTO 232204
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
204 PM PST SUN DEC 23 2012

...WINDY CONDITIONS WILL SLOWLY TAPER THE REMAINDER OF THE AFTERNOON 
AND EVENING...

.CONDITONS WILL CONTINUE TO BE WINDY FOR THE REMAINDER OF THE
AFTERNOON HOURS BUT WINDS WILL CONTINUE TO DECREASE INTO THE
EVENING.


CAZ015>017-240200-
/O.EXP.KSTO.HW.W.0001.000000T0000Z-121223T2200Z/
/O.EXT.KSTO.WI.Y.0024.000000T0000Z-121224T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
204 PM PST SUN DEC 23 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

* WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: THROUGH 4 PM THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO 
  REDDING...LAKEPORT....

* IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... 
  DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES AND BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED
AND OR WIND GUSTS 40 MPH OR MORE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ018-232315-
/O.CAN.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/
CARQUINEZ STRAIT AND DELTA-
204 PM PST SUN DEC 23 2012

...WIND ADVISORY IS CANCELLED FOR THE DELTA...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY FOR THE DELTA HAS BEEN CANCELLED. WINDS HAVE
DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY HAS
BEEN CANCELLED. CONDITIONS WILL CONTINUE TO BE BREEZY INTO THE
EVENING HOURS.

$$

CAZ019-064-066-067-240200-
/O.EXT.KSTO.WI.Y.0023.000000T0000Z-121224T0200Z/
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
204 PM PST SUN DEC 23 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. FOR THE
  FOOTHILLS THE STRONGER WINDS WILL BE OVER RIDGES AND EXPOSE
  AREAS.

* TIMING: THROUGH 4 PM THIS AFTERNOON.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO 
  REDDING...LAKEPORT....

* IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... 
  DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES AND BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION
TODAY ESPECIALLY WHILE DRIVING.

&&

$$
836 
WWUS76 KSTO 240214
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
614 PM PST SUN DEC 23 2012

CAZ019-064-066-067-240315-
/O.EXP.KSTO.WI.Y.0023.000000T0000Z-121224T0200Z/
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
614 PM PST SUN DEC 23 2012

...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXPIRED THE WIND
ADVISORY. 

$$

CAZ015>017-240315-
/O.EXP.KSTO.WI.Y.0024.000000T0000Z-121224T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
614 PM PST SUN DEC 23 2012

...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXPIRED THE WIND
ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 9:10 AM PST, 5 hours 39 minutes earlier.

Area forecast discussion, Dec 22, 9:10 AM PST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
910 AM PST SAT DEC 22 2012

.SHORT TERM DISCUSSION...

LOW PRESSURE AREA IS SLOWLY BECOMING MORE NEGATIVELY TILTED THIS
MORNING AS IT MOVES OVER THE INTERIOR. THE COLD FRONT IS MOVING
THROUGH THE SOUTHERN SACRAMENTO COUNTY AND SAN JOAQUIN VALLEY AND
EXTENDS NORTHEAST INTO THE MOUNTAINS. SOME HEAVY SNOW IS NOW
MOVING INTO THE SIERRA NEVADA WITH LOWERING SNOW LEVELS. SNOW
LEVELS MIGHT BE ABLE TO LOWER ENOUGH TO GET INTO THE UPPER
ELEVATIONS OF THE FOOTHILLS LATER THIS MORNING AND AFTERNOON SO
WILL BE KEEPING CLOSE TABS ON THAT TODAY. THE OTHER CONCERN FOR
TODAY WILL BE WITH THE POST FRONTAL SHOWER ACTIVITY WHICH COULD BE
HEAVY AT TIMES WITH POSSIBLE THUNDERSTORMS AND HAIL.

THE NEXT SYSTEM WILL MOVE INTO THE REGION LATE TONIGHT AND SUNDAY
MORNING AND LOOKS LIKE IT WILL HAVE STRONG WINDS ASSOCIATED WITH
IT SO WILL LIKELY BE POSTING A WIND ADVISORY WITH THE AFTERNOON
PACKAGE FOR THAT SYSTEM. THE CURRENT WINTER STORM WARNINGS THROUGH
SUNDAY LOOK GOOD. THUNDERSTORMS LOOK TO BE OF CONTINUED CONCERN
FOR SUNDAY WITH GREATER INSTABILITY AND WIND SHEER EXPECTED.

.EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)

UNSETTLED WX CONTINUES THROUGH MID-WEEK ACROSS NORCAL AS ANOTHER
COLD UPPER LOW DROPS SOUTHWARD FROM THE GOA TO OFF THE PACNW
COAST. MODEL CONFIDENCE REMAINS QUITE HIGH WITH THIS INITIAL
SYSTEM AND INDICATES A FRONTAL SYSTEM MOVING THROUGH THE REGION
EARLY WEDNESDAY FOLLOWED BY POST-FRONTAL SHOWERS. DRIER
NORTHWESTERLY FLOW DEVELOPS LATER WEDNESDAY AND CONTINUES INTO
THURSDAY AS SHORT-WAVE RIDGING BUILDS INTO THE REGION AND SHOWER
THREAT IS EXPECTED TO DIMINISH. ANOTHER SYSTEM IS FORECAST TO DROP
SOUTH ALONG OR OFF THE WEST COAST LATE IN THE WEEK AND OVER THE
WEEKEND. THERE IS LESS CONFIDENCE ON THE TRACK WITH THIS SYSTEM...
SO WILL EDGE POPS TOWARD CHANCE CATEGORY FOR FRI/SAT FOR NOW.

&&

.AVIATION...

SW TO NE ORIENTED FRONTAL SYSTEM WILL BRING MVFR/IFR CONDS TO THE N
SJ VLY THRU 21Z TDA WITH IMPRVNG CIGS BEHIND FROPA. SFC WND GUSTS
UP TO 35KTS IN VALLEY AHEAD OF FROPA WITH GUSTS UP TO 40KTS OVER
HYR ELVS OF NRN SIERNEV. MARGINAL INSTABILITY BEHIND FROPA WILL
LEAD TO WDSPRD -SHRA WITH POSBL EMBEDDED -TSRA AFTER 20Z SAT. A
FINAL FRONTAL SYSTEM WILL BRING ANOTHER ROUND OF WINDS AND
PRECIPITATION TMRW MORN. RAPIDLY DETERIORATING CIGS AND VISBY ACROSS
NORCAL BEGINNING AROUND 12Z SUN NEAR KRDD AND KRBL THEN SPREADING
FROM N TO S TO KSMF AROUND 18Z SUN. SNOW LVLS BTWN 3500FT TO
4500FT IN NRN SIERNEV AND 2500FT TO 3500FT OVER S CASCADES.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 10 PM PST SUNDAY ABOVE 3500 FEET FOR
THE WESTERN PLUMAS COUNTY/LASSEN PARK.

WINTER STORM WARNING UNTIL 10 PM PST SUNDAY ABOVE 4000 FEET FOR
THE WEST SLOPE NORTHERN SIERRA NEVADA.

WINTER STORM WARNING UNTIL 4 PM PST SUNDAY ABOVE 3500 FEET FOR
THE MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE
COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY.

&&
Hazardous weather outlook, Dec 22, 7:00 AM PST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST SAT DEC 22 2012

CAZ013>019-063-064-066>069-231500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST SAT DEC 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A LARGE LOW PRESSURE SYSTEM OFF THE COAST WILL PIVOT SEVERAL
DISTURBANCES THROUGH NORTHERN CALIFORNIA TODAY AND TONIGHT BRINGING
PERIODS OF BRIEF HEAVY RAIN, GUSTY WINDS, ISOLATED THUNDERSTORMS AND
MOUNTAIN SNOW.

* WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *
* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A LARGE LOW PRESSURE SYSTEM OFF THE COAST WILL PIVOT ANOTHER PACIFIC
STORM SYSTEM THROUGH NORTHERN CALIFORNIA ON SUNDAY. ANOTHER PACIFIC
STORM IS FORECAST TO PASS THROUGH NORTHERN CALIFORNIA LATE CHRISTMAS
DAY.

* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

In the hours before

Local storm report, Dec 22, 9:07 AM PST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
907 AM PST SAT DEC 22 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 WSW KINGVALE          39.32N 120.45W
12/22/2012  E0.0 INCH        NEVADA             CA   TRAINED SPOTTER

            14 INCHES OF NEW SNOW. 1.60 WATER. 23 INCHES
            TOTAL ON GROUND.

&&

IRIS SYSTEM
Local storm report, Dec 22, 9:11 AM PST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
911 AM PST SAT DEC 22 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     SNOW             1 E BURNEY              40.88N 121.66W
12/22/2012  E0.0 INCH        SHASTA             CA   COOP OBSERVER

            ROOF OF THE BEN FRANKLIN STORE COLLAPSED DUE
            TO SNOW OVERLOAD ON ROOF.

&&

IRIS SYSTEM
Local storm report, Dec 22, 1:35 PM PST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
135 PM PST SAT DEC 22 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY SNOW       2 NNE ARNOLD            38.26N 120.35W
12/22/2012  M0.0 INCH        CALAVERAS          CA   TRAINED SPOTTER

            3 1/4 INCH IN ONE HOUR AT ARNOLD.

&&

IRIS SYSTEM
Local storm report, Dec 22, 1:48 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
148 PM PST SAT DEC 22 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       3 WSW INWOOD            40.51N 122.00W
12/22/2012  M1.52 INCH       SHASTA             CA   TRAINED SPOTTER

            1.52 RAIN IN 24 HOURS. (SOME WAS SNOW
            EARLY).

&&

IRIS SYSTEM

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:02 PM PSTWind AdvisorySTO11 hr
Dec 22, 2:49 PM PSTWinter Weather AdvisorySTO24 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.